# SDR UPS07550352

- Difficulty date: July 3, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/A NR 2 LEADING EDGE SLAT HAS VARIOUS DENTS FROM HAIL DAMAGE.  NR 2 SLAT HAS 98 DENTS FROM HAIL DAMAGE.  DENTS GREATER THAN .010 INCH ARE DOCUMENTED IN FIG 1 EO B757-5750-27018-A.   10-8-07   ACCOMPLISHED REMOVAL OF NR 1 L/E SLAT UP THROUGH STEP D14 OF MM 27-81-02-4. COMPLETED REMOVAL INSTALLATION AND TEST OF SLAT WITH REF TO MM 27-81-02-4.
